U.S. doctors online nowAsk doctors free
Santa Monica, CA
A 32-year-old male asked:

loved one's ankles and feet are quite swollen after discharge from hospital following cabg. is this normal? how swollen before telling doctor? thx.

1 doctor answer1 doctor weighed in
Dr. Eric Bluman
Orthopedic Foot and Ankle Surgery 23 years experience
Normal but confirm..: Frequenly bypass grafts are harvested from the leg(s). This may result in decreased venous return and subsequent swollen ankles and feet. You should check with the surgeon to confirm that this is the cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

Just started birth control again. There is clearish fluid discharging from breasts. What could it be?

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Probably nothing: Birth control pills are known to cause hormonal resets in a woman's body. Breast is hormone regulated organ, so that is no surprise you are reacting the way you are. Chances are with the next cycle you may not have any, although, i did have patients who were lactating all along. In that case, i'd check prolactin level and rule out other causes for lactation.
A 34-year-old member asked:

How long before the menstrual cycle begins do you observe discharge?

1 doctor answer4 doctors weighed in
Dr. Michael Swor
Obstetrics and Gynecology 40 years experience
12-14 days: The peak of mid-cycle mucus discharge occurs at ovulation which is consistently 12-14 days before the period starts.
A 43-year-old member asked:

Should I consult a gyne or any doctor for vaginal discharge after hysterectomy?

2 doctor answers3 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
GYN MD: A gyn md has the expertise to assess this problem.
A member asked:

I was playing frisbee barefoot and it was raining. During the game, the tops of my feet started to itch and little red bumps developed. What should I do?

3 doctor answers4 doctors weighed in
Dr. Randy Lisch
Podiatry 38 years experience
Dermatitis: You probably developed a dermatitis, which is a skin rash from excessive moisture to the top of the foot. You may want to try an over the counter cortisone cream. If this does not eradicate the problem, see your podiatrist.
Columbia, SC
A 30-year-old female asked:

My littlt toe on the left foot is painful what could be causing it to hurt?

4 doctor answers4 doctors weighed in
Dr. Randy Lisch
Podiatry 38 years experience
Various answers: This could be due to a broken toe, or a corn on the toe or an ingrown toenail. Please see your local podiatrist for the answer and treatment. This is usuallly a condiition that is easily and quickly treated in the doctors office.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 3, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.